# SDR ASAA9510005

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING D-CHECK, THE LONGITUDINAL FLOOR BEAM AT RBL 45.5 BETWEEN BS 670 AND 690 AND WAS FOUND CORRODED IN SEVERAL LOCATIONS.  REPAIRED PER EA 5310-01329 AND BOEING TELEX ASA-SEA-95-0094RR.  (Z)
